# SDR SCNA20250731291

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 73,035 hours, 27,647 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER STRIP IN AFT GALLEY IN FRONT OF THE LAV IS LIFTING AND BECOMING A TRIPPING HAZARDTAPED DOWN CARPET TRANSITION REF AMM 25-27-15. A/C OK FOR SVC
